# SDR IPXA2017080920301

- Difficulty date: July 25, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,798 hours, 12,011 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  RT DETACHABLE ELEVATOR LOWER SKIN REPAIR DISBONDED.  REMOVED AND REPLACED THE ELEVATOR IAW AMM 27-30-10.
